MathSciNet Relay Station
MathSciNet bibliographic data
MR1695167 54C35 (46A50 46B22)
Cascales, B.; Namioka, I.; Vera, G. The Lindelöf property and fragmentability. Proc. Amer. Math. Soc. 128 (2000), no. 11, 3301–3309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement